# SDR SWIA200819236

- Difficulty date: February 18, 2008
- Submitted: February 25, 2008
- Operation: Air carrier
- Aircraft: N495CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7774
- Aircraft time: 11,997 hours, 10,338 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Igniter
- Condition: Unknown
- Location: Apu
- Stage of operation: NR
- How discovered: B
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 2585 - APU WOULD NOT START AND CABIN SMELLED OF FUEL.  REPLACED BOTH IGNITER PLUGS WITH SERVICEABLE UNITS IAW AMM 49-41-05.
